Title of article
USING FRAMES OF SUBSPACES IN GALERKIN AND RICHARDSON METHODS FOR SOLVING OPERATOR EQUATIONS
Author/Authors
Jamali ، Hassan - Vali-e-Asr University of Rasanjan , Kolahdouz ، Mohsen - Vali-e-Asr University of Rasanjan
Pages
13
From page
25
To page
37
Abstract
In this paper, two iterative methods are constructed to solve the operator equation Lu = f where L : H →H is a bounded, invertible and self- adjoint linear operator on a separable Hilbert space H. By using the concept of frames of subspaces, which is a generalization of frame theory, we design some algorithms based on Galerkin and Richardson methods, and then we investigate the convergence and optimality of them.
Keywords
Operator equation , Frame , Frames of subspaces , Richardson method , Galerkin method
Journal title
journal of mahani mathematical research center
Serial Year
2015
Journal title
journal of mahani mathematical research center
Record number
2467273
Link To Document